On some new relations in the theory of piezoelectric media
Doklady Akademii Nauk, Tome 300 (1988) no. 4, pp. 840-844
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_4_a17,
author = {V. A. Zhelnorovich},
title = {On some new relations in the theory of piezoelectric media},
journal = {Doklady Akademii Nauk},
pages = {840--844},
year = {1988},
volume = {300},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_4_a17/}
}
V. A. Zhelnorovich. On some new relations in the theory of piezoelectric media. Doklady Akademii Nauk, Tome 300 (1988) no. 4, pp. 840-844. http://geodesic.mathdoc.fr/item/DAN_1988_300_4_a17/